# SDR AWXA9700652

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916AW
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LEFT PACK OFF LIGHT ILLUMINATED FOLLOWED BY LEFT BLEED OFF LIGHT.  AFTER 10 MINUTES RESET OK FOLLOWED BY SLIGHT SMELL OF OIL.  RAN BOTH ENGINES AT HIGH POWER AND COULD NOT DUPLICATE.  FUNCTION CHECK OK AT THIS TIME.
